| Model Number |
8884721252E |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Abrasion (1689)
| Date of Event |
08/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that the cap used to pull guidewire detached while guide wire being pulled, the exposed wire was hook shaped and sharp.When the cap came off, it sliced through the registered nurse¿s glove and scratched finger, did not cut finger open but could have.Additional information was received from the customer and stated that there was no medical intervention required as a result of the scratch.
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.The device was manufactured on 20-sep-2021.A sample was not received for the investigation.Per customer, the sample was discarded.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the issue and root cause analysis.At this time, a corrective and preventive action is not deemed necessary.We will keep monitoring the process for any adverse trends that require immediate attention.This complaint will be used for qa tracking and trending purposes.